# SDR CA000412007

- Difficulty date: April 5, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bbavia 7EC
- Aircraft time: 4,387 hours
- Engine: Cont O200A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 332
- Condition: Frayed
- Location: Brake System
- Part time: 42,400 hours
- Component: Axle Strut Asse, 3434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NOTICED THAT THE LT AND RT BRAKE CABLES WERE BADLY FRAYED WHERE THEY PASS THROUGH THE LOWER FAIRLEADS (P/N 1-2259) ON THE AXLE STRUTS.   FURTHER INSPECTION, REVEALED FRAYING OF THE CABLE BACK INSIDE THE SHEATHING UNDER THE BOOT COWL.  THIS FRAYING COULD ONLY BE DETECTED BY REMOVING THE AFFECTED CABLE ASSEMBLY.   BOTH CABLES REPLACED.
